Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 5, Issue 2, Pages 161-171

Some insights into the regularization of III-posed problems

Department of Mechanical Engineering, Technical University of Zielona Góra, ul. prof. z.Szafrana 2, Zielona Góra PL 65-016, Poland

Received 20 July 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Hańćkowiak, “Some insights into the regularization of III-posed problems,” Mathematical Problems in Engineering, vol. 5, no. 2, pp. 161-171, 1999.